# SDR CVGA20150728006

- Difficulty date: July 28, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800120
- Aircraft time: 3,841 hours, 2,653 cycles
- Engine: Pwc PW306C
- Engine time: 3,842 hours, 2,653 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 306C
- Part serial: CG0247
- Condition: Leaking
- Location: Left
- Part time: 3,842 hours, 2,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF & DURING INITIAL CLIMB, ENROUTE.  SMOKE IN CABIN, & AN ELEC SMELL.  DECLARED AN EMER & DIVERTED.  THE SMELL & SMOKE WERE REDUCED WITH ENG POWER SETTINGS SO THE CREW WERE ABLE TO CONTROL THE AMOUNTS.  THE ACFT LANDED SAFELY AT THE DIVERTED AIRPORT.  TROUBLESHOOTING & CONFIRMED THE SMOKE ON GND WITH HIGH POWER SETTING.  THE SMELL HOWEVER WAS OIL IN NATURE NOT ELECTRICAL.  TROUBLESHOOTING REVEALED THE OIL WAS COMING FROM THE NR 1 ENG, MOST LIKELY THE NR 2 CARBON SEAL.  REMOVED THE ORIGINAL NR 1 ENG & A RENTAL ENG WAS INSTALLED.  ALL POST INSTALLATION RUNS & OPERATIONAL CHECKS WERE PERFORMED.  NO FURTHER ISSUES OR DISCREPANCIES WHERE FOUND.  AT THIS TIME NO TEARDOWN REPORTS OR INFORMATION IS AVAILABLE.
